# SDR 0101295522

- Difficulty date: April 4, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 48,190 hours, 20,335 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 43467410332206
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UPON ARRIVAL TO GATE, FLIGHT CREW NOTICED SMOKE COMING FROM THE LANDING GEAR CONTROL HANDLE OPENING.  FIRE EQUIPMENT WAS CALLED OUT.  AFTER SHUTDOWN OF ENGINE, APU, AND UTILITY BUSSES, THE SMOKE STOPPED.  MAINTENANCE REPLACED THE LEFT LANDING GEAR DOWN ANNUNCIATION AND THE PROXIMITY SWITCH ELECTRONICS UNIT.  LANDING GEAR INDICATION NORMAL.
